# SDR SWAA2014051227873

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 37,150 hours, 24,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: BAC030LK3
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR RETAINING BRACKET SCREW MISSING.  INSTALLED FASTENER IAW MM.
